| Model Number |
01.18.403 |
| Medical Device Problem Code |
Implant subsidence (4078)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 november 2024: (b)(4) items manufactured and released on 18-jun-2024.Expiration date: 2029-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient pain due to a subsided stem and the cause of the subsided stem is unknown.At about 2 weeks post primary the surgeon revised the medacta stem and head with competitor implants and revised the medacta liner with a medacta liner.The surgery was completed successfully.